MAUDE Adverse Event Report: EXACTECH, INC. CC FEMORAL SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC FEMORAL SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC FEMORAL SZ 2
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately five years post bilateral tka, female patient had a revision due to femoral loosening.The femur was loose due to not enough cement in the canal to hold the stem in place.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The devices are not available for evaluation as they were disposed by the hospital.
 
Additional Manufacturer Narrative
Concomitant medical products fluted stem extension 80 x 14 mm (cat# 204-34-08 / serial# (b)(4)); fem.Stem ext.Adapter 5 deg (cat# 208-09-05 / serial# (b)(4)); cemented trapezoid tray 2f/2t (cat# 204-04-22 / serial# (b)(4)); cck tibial insert size 2, 15mm (cat# 208-22-15 / serial# (b)(4)); fluted stem extension 80 x 12 mm (cat# 204-32-08 /serial# (b)(4)); three peg patella, 32mm (cat# 200-02-32 / serial# (b)(4)); three peg patella, 32mm (cat# 200-02-32 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
(h3 the revision reported was likely the result of an insufficient bond between the implant and the bone secondary to an insufficient volume of cement as reported which led to aseptic loosening.However, this cannot be confirmed as the devices were not available for evaluation and no additional clinical information was provided.The most probable root cause associated with the reported event of "loosening - femoral¿ is associated with the loss of direct anchorage of an implanted device over time or due to an injury.

Brand Name
CC FEMORAL SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15620186
Report Number1038671-2022-01309
Device Sequence Number15008922
Product Code JWH
UDI-Device Identifier10885862053213
UDI-Public10885862053213
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2020
Device Model NumberCC FEMORAL SZ 2
Device Catalogue Number208-01-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer01/10/2023
05/04/2026
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date01/23/2023
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale